CONFORMALLY FLAT HYPERSURFACES WITH CONSTANT SCALAR CURVATURE

被引:0
|
作者
OUYANG, CZ
机构
来源
KEXUE TONGBAO | 1986年 / 31卷 / 12期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:862 / 862
页数:1
相关论文
共 50 条
  • [21] Spacelike hypersurfaces with constant scalar curvature
    Cheng, QM
    Ishikawa, S
    [J]. MANUSCRIPTA MATHEMATICA, 1998, 95 (04) : 499 - 505
  • [22] SCALAR CURVATURE OF HYPERSURFACES WITH CONSTANT MEAN CURVATURE IN SPHERES
    Zhang, Qin
    [J]. GLASGOW MATHEMATICAL JOURNAL, 2012, 54 (01) : 67 - 75
  • [23] The curvature and topological properties of hypersurfaces with constant scalar curvature
    Shu, SC
    Liu, SY
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2004, 70 (01) : 35 - 44
  • [24] SCALAR CURVATURE OF HYPERSURFACES WITH CONSTANT MEAN CURVATURE IN A SPHERE
    Cheng, Qing-Ming
    He, Yijun
    Li, Haizhong
    [J]. GLASGOW MATHEMATICAL JOURNAL, 2009, 51 : 413 - 423
  • [25] On the isolation phenomena of locally conformally flat manifolds with constant scalar curvature - Submanifolds versions
    Cheng, Xiuxiu
    Hu, Zejun
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 464 (02) : 1147 - 1157
  • [26] RIEMANNIAN HYPERSURFACES WITH CONSTANT SCALAR CURVATURE IN A HESSIAN MANIFOLD OF CONSTANT CURVATURE
    Yilmaz, Munevver Yildirim
    Bektas, Mehmet
    Ergaut, Mahmut
    [J]. INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, 2009, 2 (02): : 63 - 70
  • [27] On conformally flat (α, β)-metrics with constant flag curvature
    Chen, Guangzu
    He, Qun
    Shen, Zhongmin
    [J]. PUBLICATIONES MATHEMATICAE-DEBRECEN, 2015, 86 (3-4): : 387 - 400
  • [28] Complete hypersurfaces with constant scalar curvature in spheres
    Aldir Brasil
    A. Gervasio Colares
    Oscar Palmas
    [J]. Monatshefte für Mathematik, 2010, 161 : 369 - 380
  • [29] Stable hypersurfaces in spheres with constant scalar curvature
    Zhu, Peng
    Jin, Yadong
    [J]. ADVANCES IN GEOMETRY, 2016, 16 (02) : 199 - 204
  • [30] Complete hypersurfaces with constant scalar curvature in spheres
    Brasil, Aldir, Jr.
    Gervasio Colares, A.
    Palmas, Oscar
    [J]. MONATSHEFTE FUR MATHEMATIK, 2010, 161 (04): : 369 - 380